Ask a Psychiatrist and Get Answers to Mental Health Questions ASAP
Hello- Thank you for asking the question. I have over 30 years of experience working with individuals, couples and families & am happy to reply.
I am happy to help you with this.
Is is this medication being prescribed by a Psychiatrist or GP?
General Practioner and my Therapist
GP and I also see a certified therapist
I can always tell this when I see these types of questions with someone who has been on one medication that worked and then changed to another and things get worse.
Any reason why you cannot see a Psychiatrist to manage your medication?
We talked about that. I saw one a few years back and didn't have a good experience
Are you willing to try again, as it is not uncommon for women to have increased anxiety and depression if you have a history of same once you are post menopausal. Getting the right combination of medication is crucial for stability and quite frankly, GP's do there best but they do not have the training to manage situations like this- albeit they try their hardest.
Lamictal does not work well with a lot of people and it is probably the culprit.
Why the change from Wellbutrin?
I can talk to my GP, it's been so frustrating dealing with the lows and fatigue and weight gain. Do people take Lamictal in the AM with good results ?
Sorry, I was told not to take Wellbutrin with Lamictal
If the wellbutrin was working and you had issues with fatigue......Lamictal may not be the right choice as it is one of the common side effects is insomnia and fatigue.
The medication can be taken in the morning or at night.
This is why you need someone make dosage alterations that will make you feel comfortable. PLUS-
Lamictal is going to cause weight gain and for most women- that is unwelcome.
Wellbutrin has very little- if any weight related side effects.
Thank you so much for the info, nice to get a second opinion.
You are most welcome-----if you are experiencing Headaches- this is another hallmark side effect of lamictal and you need to talk to your Doc about this soon. Okay?
I wish you the very best- always feel free to reach out to me here- you will have a copy of this chat in email.
Thank you Bill,,,,, have a great day!!!
I appreciate your Positive Rating.
Lamictal Side effects are below:Call your doctor at once if you have any of these other serious side effects:
Less serious side effects may include:
Again I appreciate your positive rating-----you will have a complete copy of this chat in your email.